Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 421754, 20 pages
http://dx.doi.org/10.1155/2012/421754
Research Article

Uniform Approximate Estimation for Nonlinear Nonhomogenous Stochastic System with Unknown Parameter

School of Information Science and Technology, Donghua University, Shanghai 200051, China

Received 21 June 2012; Accepted 3 August 2012

Academic Editor: Jun Hu

Copyright © 2012 Xiu Kan and Huisheng Shu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiu Kan and Huisheng Shu, “Uniform Approximate Estimation for Nonlinear Nonhomogenous Stochastic System with Unknown Parameter,” Mathematical Problems in Engineering, vol. 2012, Article ID 421754, 20 pages, 2012. doi:10.1155/2012/421754